A new mode reduction strategy for the generalized Kuramoto–Sivashinsky equation

Markus Schmuck, Marc Pradas, Grigorios A. Pavliotis, Serafim Kalliadasis

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

A new mode reduction strategy for the generalized Kuramoto–Sivashinsky equation
Original languageEnglish
Pages (from-to)273-301
JournalIMA Journal of Applied Mathematics
Volume80
Issue number2
Early online date24 Oct 2013
DOIs
Publication statusPublished - 2015

Keywords

  • renormalization group
  • stochastic mode reduction
  • maximum entropy principle
  • random forcing

Cite this